# SDR DALA2021040101936

- Difficulty date: March 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 CORROSION ON ANGLE SUPPORT BTW STA 992 TO 1049, RBL 65 AT WING BOX AREA. (IN REF. NRC 00702). CORRECTIVE ACTION: SUMMARY OF NRC 01070: ANGLE SUPPORT BTW STA 992 TO 1049 WAS REPAIRED PER B757-300 SRM. (1766591)
